Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on embedding a partially ordered ring in a division algebra

Author: William H. Reynolds
Journal: Proc. Amer. Math. Soc. 37 (1973), 37-41
MSC: Primary 16A08
MathSciNet review: 0306243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If H is a maximal cone of a ring A such that the subring generated by H is a commutative integral domain that satisfies a certain centrality condition in A, then there exist a maximal cone $ H'$ in a division ring $ A'$ and an order preserving monomorphism of A into $ A'$, where the subring of $ A'$ generated by $ H'$ is a subfield over which $ A'$ is algebraic. Hypotheses are strengthened so that the main theorems of the author's earlier paper hold for maximal cones.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A08

Retrieve articles in all journals with MSC: 16A08

Additional Information

Keywords: Partially ordered ring, maximal cone, order preserving monomorphism, algebraic division algebra
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society